NACE EXAM — Health Care exam material
HEAL100 · Other
HEAL100 Health Care — exam and revision material · Other
Updated today
Health Care exam material, 65 pages. Originally published on StudyMerit.
See the first 3 pages exactly as they appear in the document.
A nurse in an emergency department is caring for a client who has myasthenia gravis and is in a cholinergic crisis. Which of the following medications should the nurse plan to administer? - ...ANSWER... Atropine A nurse on the acute care unit is caring for a client who is receiving gentamicin IV. The nurse should report which of the following findings to the provider as an adverse effect of the medication? - ...ANSWER... Tinnitus A nurse is teaching a client who is to begin taking tamoxifen for the treatmen t of breast cancer. Which of the following adverse effects should the nurse include in the teaching? - ...ANSWER... Hot flashes A nurse is caring for a client who is experiencing acute alcohol withdrawal. For which of the following client outcomes should t he nurse administer chlordiazepoxide? - ...ANSWER...Prevent delirium tremens A nurse in an urgent care clinic is collecting data from a female client who has a urinary tract infection. The nurse anticipates a prescription for ciprofloxacin. The nurse shou ld identify that which of the following client statements indicates a contraindication for administering this medication? - ...ANSWER ...."I have tendonitis, so I haven't been able to exercise." A nurse is collecting a medication history from a client who has a new prescription for lithium. The nurse should identify that the client should discontinue which of the following over - the counter medications? - ...ANSWER... Ibuprofen
A nurse is preparing to administer a scheduled antibiotic at 0800 to a client and discovers the antibiotic is not present in the client's medication drawer. The nurse should identify that administration of the medication can occur at which of the following time periods without requiring an incident report? - ...ANSWER... 0830 A nurse i s teaching a client about the use of risedronate for the treatment of osteoporosis. The nurse should identify which of the following statements as an indication that the client understands the teaching? - ...ANSWER... I should sit up for 30 min after taking the risedronate A nurse is caring for a client who is receiving heparin therapy via continuous IV infusion to treat a pulmonary embolism. Which of the following findings should the nurse identify as an adverse effect of the medication and report to the p rovider? - ...ANSWER... Blood in the urine A nurse is developing a teaching plan for a client who has a new prescription for simvastatin. Which of the following instructions should the nurse include in the teaching plan (SATA)? - ...ANSWER... Report muscle pain to the provider Avoid taking the medication with grapefruit juice Expect therapy with this medication to be lifelong A nurse is caring for a 20 - year - old female client who has a prescription for isotretinoin for severe nodulocystic acne vulgaris. Befo re the client can obtain a refill, the nurse should advice the client that which of the following tests is required? - ...ANSWER... Pregnancy test
A nurse is planning care for a client who is prescribed metoclopramide following bowel surgery. For which of the following adverse effects should the nurse monitor? - ...ANSWER... Sedation A nurse is providing teaching to a client who has a prescription for ergotamine sublingual to treat migraine headaches. Which of the following information should the nurse incl ude in her instructions? - ...ANSWER... Take one tablet at onset of migraine. A nurse is preparing to administer heparin subcutaneously to a client. Which of the following actions should the nurse plan to take? - ...ANSWER... Administer the medication outsi de the 5 - cm (2 in) radius of the umbilicus A nurse is caring for a client who is taking acetazolamide for chronic open - angle glaucoma. For which of the following adverse effects should the nurse instruct the client to monitor and report? - ...ANSWER... Tin gling of fingers A nurse is preparing to administer medication to a client who has gout. The nurse discovers that an error was made during the previous shift and the client received atenolol instead of allopurinol. Which of the following actions should th e nurse take first? - ...ANSWER... Obtain the client's BP A nurse is preparing to administer PO sodium polystyrene sulfonate to a client who has hyperkalemia. Which of the following actions should the nurse plan to take? - ...ANSWER... Monitor the client fo r constipation
62 more pages after this
You’ve read 3 of 65. Unlock once and it stays in your library — and if the rest doesn’t match what you just read, you get a refund.
HEAL100 · Other
HEAL100 · Other
HEAL100 · Other
$11.50
Yours permanently